MathSciNet Relay Station
MathSciNet bibliographic data
MR2479327 60G18
Uchaikin, V. V.; Cahoy, D. O.; Sibatov, R. T. Fractional processes: from Poisson to branching one. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 9, 2717–2725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement